# SDR UALA2012090605045

- Difficulty date: September 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 315A180116
- Part serial: 0677
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD T/R CENTER ACTUATOR LEAKING WHEN STOWED AFTER MOVEMENT.   REMOVED AND REPLACED NR 1 ENGINE OUTBOARD T/R CENTER ACTUATOR PER AMM.  REMOVED P/N 315A1801-24 - S/N 0677.  INSTALLED P/N 315A1801-24; S/N 1189 MR78330.
